# SDR ABXA2021929096

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 67,014 hours, 44,913 cycles
- System (JASC): 2700 · Flight Control System
- Part: Power Supply
- Part number: 285T0017103
- Part serial: 000654
- Condition: Faulty
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPEED BRAKES EXT EICAS MESSAGE DISPLAYED WITH SPEED BRAKES STOWED SPEED BRAKES LIGHT ILLUMINATED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED 2L CSEU P/S B767 AMM 27-09-00. AIRCRAFT RETURNED TO SERVICE.
